Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
redbird552

PLEASE HELP!! Scars on my chest and back...I don't know what to do!!

Recommended Posts

I had very very very severe acne on my chest and back when I was about 17 years old. I am almost 21 now, and I am still too embarrassed to take off my shirt in front of people. I feel like I am the only person that has this stupid problem, because I know none of my friends had to go through this. I started getting acne on my chest and my back when I was about 16 years old. My acne became VERY SEVERE when i was about 19 years old. My chest and back were disgusting. I had HUGE cysts ALL over my chest. It would hurt for me when I showered because the water pressure would pelt at my cysts, and I would some times almost cry because the pain is sooo unbelievable.

My dermatologist finally put me on Claravis, which is the generic brand of Accutane. I was on Claravis for 6 months, and I am pretty happy with the results. My face has pretty much cleared up completely, but I didn't have that much acne on my face. There are still little dots and what not on my back, not any huge cysts, but I don't have a clear back. I'm hoping those will fade away pretty soon. On my chest, all of the huge bloody cysts that I once had are gone, and faded into scars. Now, I have these red bumps, which I know are scars, all over my chest. The scarrs are almost as bad as just having acne it feels like. I still can't take my shirt off in front of people, and it is so embarrassing! I should be able to go to the beach with my friends, or go swimming, or change in front of people, like any other normal human being. This has really taken a toll on me, and I am ready to be a new person.

I went to my dermatologist, and she told me there isn't a whole lot she can do with the scars. She did inject my chest with....I don't even know what it is...Isoteroin or somethin?? She said it should help with the redness and hopefully smoothe out my skin. Well its been a little more than a month since I have gotten the injections, and I GUESS you can the scars have slightly disappeared. She told me the rest will just fade with time. I'm sorry, but I don't have all the time in the world! I am a 20 year old college student, and I can't even go on Spring Break with my friends because I am disgusted by the way I look without a shirt on, and I don't want to gross my friends out.

WHAT CAN I DO??? I have been washing with this PerOxyl bar meant to help cure acne on back/chest. I'm hoping that will help clear up what is on my back. Besides that, I really don't know what else to do. If I go tanning in a tanning bed, will that help fade my scars?? Because I am really considering that. Is there any home made solution I can make that will help?? I am so desperate and just want to be able to go swimming this summer, so I will try anything!!!

PLEASE PEOPLE I REALLY NEED YOU HELP!!!!!

Thanks for taking the time to read my story...

Share this post


Link to post
Share on other sites

redbird552,

Are your scars raised? If so they could be keloids, which could be treated with steroid injections (kenalog). Is this perhaps what your scars were injected with? You might want to call your doctor to find out for sure.

What about the scars is most bothersome to you? Is it truly that they are red? Red marks should fade if there isn't any vascular damage. If there is vascular damage there are laser treatments which can treat the redness. Could you possibly post pictures? This could help a lot.

Incidentally, my high school boyfriend was absolutely GORGEOUS and he had pretty significant scarring on his back and he kept a T-Shirt on on the beach. The scars never bothered me one little bit.

Hang in there!

Anna

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×